CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 55 Number 2 (Jun 2012)

Looking for a printed back issue?
Page  
Contents
225 
  Limit Sets of Typical Homeomorphisms
Bernardes, Nilson C.
233 
  On Algebraically Maximal Valued Fields and Defectless Extensions
Bishnoi, Anuj; Khanduja, Sudesh K.
242 
  Convergence in Capacity
Cegrell, Urban
249 
  Description of Entire Solutions of Eiconal Type Equations
Chang, Der-Chen; Li, Bao Qin
260 
  A Note on the Antipode for Algebraic Quantum Groups
Delvaux, L.; Van Daele, A.; Wang, Shuanhong
271 
  On the Existence of the Graded Exponent for Finite Dimensional $\mathbb{Z}_p$-graded Algebras
Di Vincenzo, M. Onofrio; Nardozza, Vincenzo
285 
  Uniqueness Implies Existence and Uniqueness Conditions for a Class of $(k+j)$-Point Boundary Value Problems for $n$-th Order Differential Equations
Eloe, Paul W.; Henderson, Johnny; Khan, Rahmat Ali
297 
  The Group $\operatorname{Aut}(\mu)$ is Roelcke Precompact
Glasner, Eli
303 
  Atomic Decomposition and Boundedness of Operators on Weighted Hardy Spaces
Han, Yongsheng; Lee, Ming-Yi; Lin, Chin-Cheng
315 
  A Note on the Vanishing of Certain Local Cohomology Modules
Hellus, M.
319 
  The Verdier Hypercovering Theorem
Jardine, J. F.
329 
  Non-Discrete Complex Hyperbolic Triangle Groups of Type $(n,n, \infty;k)$
Kamiya, Shigeyasu; Parker, John R.; Thompson, James M.
339 
  From Matrix to Operator Inequalities
Loring, Terry A.
351 
  Rational Homogeneous Algebras
MacDougall, J. A.; Sweet, L. G.
355 
  Convolution Inequalities in $l_p$ Weighted Spaces
Nhan, Nguyen Du Vi; Duc, Dinh Thanh
368 
  The Secondary Chern-Euler Class for a General Submanifold
Nie, Zhaohu
378 
  On Modules Whose Proper Homomorphic Images Are of Smaller Cardinality
Oman, Greg; Salminen, Adam
390 
  Automorphisms of Iterated Wreath Product $p$-Groups
Riedl, Jeffrey M.
400 
  Eisenstein Series and Modular Differential Equations
Sebbar, Abdellah; Sebbar, Ahmed
410 
  A Ramsey Theorem with an Application to Sequences in Banach Spaces
Service, Robert
418 
  Maximal Sets of Pairwise Orthogonal Vectors in Finite Fields
Vinh, Le Anh
424 
  Convergence Rates of Cascade Algorithms with Infinitely Supported Masks
Yang, Jianbin; Li, Song
435 
  A Note on the Diophantine Equation $x^2 + y^6 = z^e$, $e \geq 4$
Zelator, Konstantine
441 
  Univalently Induced, Closed Range, Composition Operators on the Bloch-type Spaces
Zorboska, Nina

© Canadian Mathematical Society, 2017 : https://cms.math.ca/